# SDR IPXA09855854

- Difficulty date: May 7, 2009
- Submitted: May 15, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 852-F1-35. D PIT CARGO DOOR EXTERIOR SKIN STA 1034 EXISTING REPAIR DOES NOT CORRELATE TO AN SRM REPAIR.  REPAIR FASTER SPACING IS LESS THAN 4D SRM MINIMUM.  REMOVED EXISTING REPAIR, REMOVED DAMAGE.  INSTALLED NEW REPAIR IAW DC8 SRM 52-2-0 FIG 4 SHEET 3.
